JournalsrmiVol. 21, No. 2pp. 693–694

Corrigenda: On the product theory of singular integrals (Rev. Mat. Iberoamericana 20 (2004), no. 2, 531-561)

  • Alexander Nagel

    University of Wisconsin, Madison, USA
  • Elias M. Stein

    Princeton University, United States
Corrigenda: On the product theory of singular integrals (Rev. Mat. Iberoamericana 20 (2004), no. 2, 531-561) cover
Download PDF

Cite this article

Alexander Nagel, Elias M. Stein, Corrigenda: On the product theory of singular integrals (Rev. Mat. Iberoamericana 20 (2004), no. 2, 531-561). Rev. Mat. Iberoam. 21 (2005), no. 2, pp. 693–694

DOI 10.4171/RMI/432